# SDR LR7A00159

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,545 hours, 17,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0505, FOUND LT AFT FS 863 SKIN CRACKED APPROX 1 INCH AT LOWER EDGE OF RAMP ELEPHANT EAR CUTOUT, LBL 61, WL 155.  REPAIRED PER SRM SMP 583-51-140-12.  NR 41039.
